# SDR 06FDEA0709

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE ANTI-ICE TELESCOPIC DUCT CUTOUT AT XORS372 FOUND CRACKED AS MARKED. REPAIRED AS PER FEDEX EA 1-5730-90763.
